Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 9 found articles
 
 
  3-dimensional Seiberg-Witten invariants and non-Kählerian geometry
 
 
Title: 3-dimensional Seiberg-Witten invariants and non-Kählerian geometry
Author: Okonek, Christian
Teleman, Andrei
Appeared in: Mathematische Annalen
Paging: Volume 312 (1998) nr. 2 pages 261-288
Year: 1998
Contents:
Publisher: Springer-Verlag, Berlin Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands